Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2012, Volume 18, Number 4, Pages 110–119 (Mi timm871)  

This article is cited in 3 scientific papers (total in 4 papers)

Concealment characteristics for a moving object

V. I. Berdyshevab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Institute of Mathematics and Computer Science, Ural Federal University
Full-text PDF (176 kB) Citations (4)
References:
Abstract: Two variants are given for the characterization of the concealment of an object moving in a space containing a set that hinders the motion and impairs the visibility of the object for an observer. The possibility of the directional differentiation of the introduced characteristics and the search for their ascent and descent directions are discussed.
Keywords: concealment, object visibility, navigation.
Received: 28.08.2012
Bibliographic databases:
Document Type: Article
UDC: 519.62
Language: Russian
Citation: V. I. Berdyshev, “Concealment characteristics for a moving object”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 4, 2012, 110–119
Citation in format AMSBIB
\Bibitem{Ber12}
\by V.~I.~Berdyshev
\paper Concealment characteristics for a~moving object
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 4
\pages 110--119
\mathnet{http://mi.mathnet.ru/timm871}
\elib{https://elibrary.ru/item.asp?id=18126473}
Linking options:
  • https://www.mathnet.ru/eng/timm871
  • https://www.mathnet.ru/eng/timm/v18/i4/p110
  • This publication is cited in the following 4 articles:
    1. V. I. Berdyshev, “A trajectory in R3 concealed from observers”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 27–34  mathnet  crossref  crossref  mathscinet  isi  elib
    2. “Vitalii Ivanovich Berdyshev (on his 75th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 1–4  mathnet  crossref  mathscinet
    3. V. I. Berdyshev, “Differentiation of the concealment function in the case of a convex occluding set”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 59–64  mathnet  crossref  mathscinet  isi  elib
    4. Berdyshev V.I., “Concealment of a Moving Object From an Observer”, Dokl. Math., 88:3 (2013), 758–761  crossref  mathscinet  zmath  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:401
    Full-text PDF :96
    References:61
    First page:4
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025